Deep search:Searching for "the second fundamental form" in 'ABSTRACT and KEYWORDGot 1 item.
index Title
1A rigidity theorem for submanifolds in Sn+p with constant scalar curvat...
Author(s):ZHANG Jian-feng  Clicked:4300  Download:2214  Cited:0  <Full Text>
Journal of Zhejiang University Science A  2005 Vol.6 No.4 P.322-328  DOI:10.1631/jzus.2005.A0322
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail:
Copyright © 2000 - 2024 Journal of Zhejiang University-SCIENCE